# SDR GTIA2022021436280

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 14,200 hours, 6,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOLUND L2 AND R2 ASSIST BOTTLE REQ SERVICE.-SERVICED L2 AND R2 DOOR ASSIST PER AMM 52-10-00
